Alert archive / Vermont / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 71, NWS Burlington, VT

July 13, 2011Rutland County, Windsor County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 13, 2011, 4:51 PM EDT for Rutland County, Windsor County, Vermont. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2011, 4:51 PM EDT (20:51 UTC)
Expired
Jul 13, 2011, 5:45 PM EDT
In force
54 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Rutland County, VT, Windsor County, VT

The radar

The Burlington radar (KCXX), 133 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:55 PM EDTTSTM WND DMGWallingford, VT10 FOOT LONG BRANCH DOWN
Jul 13, 4:55 PM EDTHAIL 0.25Wallingford, VTPEA SIZE HAIL
Jul 13, 5:00 PM EDTHAIL 0.5Wallingford, VTHALF-INCH HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS51 KBTV 132051
SVRBTV
VTC021-027-132145-
/O.NEW.KBTV.SV.W.0071.110713T2051Z-110713T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
451 PM EDT WED JUL 13 2011

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN WINDSOR COUNTY IN SOUTHERN VERMONT...
  CENTRAL RUTLAND COUNTY IN SOUTHERN VERMONT...

* UNTIL 545 PM EDT.

* AT 441 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR  
  RUTLAND...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SHREWSBURY...CUTTINGSVILLE...MT. HOLLY...WEST BRIDGEWATER...
  PLYMOUTH...BELMONT...TYSON...LUDLOW...READING...CAVENDISH...
  PERKINSVILLE...WEST WINDSOR...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4349 7316 4369 7300 4350 7237 4337 7241
      4336 7238 4334 7240 4328 7240 4325 7243
      4323 7243 4323 7244
TIME...MOT...LOC 2050Z 297DEG 21KT 4357 7295

$$

EVENSON
2 follow-up statements
967 
WWUS51 KBTV 132121
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
521 PM EDT WED JUL 13 2011

VTC021-027-132145-
/O.CON.KBTV.SV.W.0071.000000T0000Z-110713T2145Z/
WINDSOR VT-RUTLAND VT-
521 PM EDT WED JUL 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL RUTLAND AND SOUTHERN WINDSOR COUNTIES...

AT 514 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR PLYMOUTH...
MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  CAMP PLYMOUTH...TYSON...SOUTH READING...READING...DOWNERS...
  AMSDEN...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

&&

LAT...LON 4344 7301 4365 7288 4350 7237 4337 7241
      4336 7238 4334 7240 4328 7240 4325 7243
      4323 7243 4323 7244
TIME...MOT...LOC 2120Z 297DEG 21KT 4349 7274

$$

EVENSON
282 
WWUS51 KBTV 132143
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
543 PM EDT WED JUL 13 2011

VTC021-027-132153-
/O.EXP.KBTV.SV.W.0071.000000T0000Z-110713T2145Z/
WINDSOR VT-RUTLAND VT-
543 PM EDT WED JUL 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RUTLAND AND
SOUTHERN WINDSOR COUNTIES WILL EXPIRE AT 545 PM EDT...

THE STORM HAS WEAKENED...THEREFORE THE NATIONAL WEATHER SERVICE HAS
ALLOWED THE SEVERE THUNDERSTORM WARNING TO EXPIRE.

HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.

IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY
IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4344 7301 4365 7288 4350 7237 4337 7241
      4336 7238 4334 7240 4328 7240 4325 7243
      4323 7243 4323 7244
TIME...MOT...LOC 2143Z 297DEG 21KT 4343 7258

$$

EVENSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:59 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 13, 3:59 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
359 PM EDT WED JUL 13 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE NORTH
COUNTRY THIS AFTERNOON BEFORE COMING TO AN END SHORTLY AFTER
SUNSET. HIGH PRESSURE WILL BUILD IN TONIGHT AND BECOME ESTABLISHED
OVER THE AREA FOR THE REMAINDER OF THE WEEK. HIGH TEMPERATURES
WILL GRADUALLY RETURN TO SEASONAL NORMALS WITH NO PRECIPITATION
EXPECTED.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AS OF 359 PM EDT WEDNESDAY...WELL DEFINED SHORTWAVE TROUGH IS
MOVING INTO NORTHERN NEW YORK FROM SOUTHWEST QUEBEC PROVINCE THIS
AFTERNOON. AREAL COVERAGE IS FAIRLY WIDESPREAD AS A RESULT OF THE
INCREASED DYNAMIC SUPPORT AND STEEPENING MID LEVEL LAPSE RATES. WE
HAVE HAD REPORTS OF WIND GUSTS TO 30 MPH BACK ACROSS SAINT
LAWRENCE COUNTY NEW YORK...BUT NEW CELLS MOVING ACROSS THE
CHAMPLAIN VALLEY WILL LIKELY PRODUCE HEAVY DOWNPOURS. THREAT OF
CONVECTION WILL CONTINUE THROUGH THIS EVENING AND ONCE SHORTWAVE
MOVES SOUTH AND EAST OF THE AREA...SHOWERS AND STORMS WILL COME TO
AN END. SKIES WILL EVENTUALLY CLEAR LATER TONIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 359 PM EDT WEDNESDAY...NORTH TO NORTHWEST FLOW ALOFT WILL
DEVELOP OVER THE AREA THROUGH THE PERIOD AND ALLOW HIGH PRESSURE
TO BUILD INTO THE REGION. DRY WEATHER IS EXPECTED ALONG WITH MORE
SUNSHINE AND TEMPERATURES SLIGHTLY BELOW SEASONAL NORMALS.
THURSDAY NIGHT SHOULD BE THE COOLEST NIGHT OF THE WEEK.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 359 PM EDT WEDNESDAY...HIGH PRESSURE WILL BECOME ESTABLISHED
OVER THE AREA THROUGH AT LEAST SATURDAY FOR DRY WEATHER AND A SLOW
WARMING TREND. UPPER RIDGE AXIS WILL MOVE SLOWLY EAST OVER THE
WEEKEND AND THIS WILL RESULT IN AN INCREASE IN HEAT AND HUMIDITY
OVER THE AREA EARLY NEXT WEEK. FLOW ALOFT WILL BE WEST AND
NORTHWEST AND THE POTENTIAL WILL EXIST FOR STORMS TO MOVE UP AND
OVER THE RIDGE...WHICH WOULD THEN IMPACT THE AREA WITH CONVECTION.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...SHOWERS AND ISOLATED THUNDERSTORMS WILL
MOVE SOUTHEAST ACROSS THE AREA THROUGH ABOUT 00Z. EXPECT WIND
GUSTS OF 25 TO 30 KNOTS WITH THE THUNDERSTORMS ALONG WITH BRIEF
PERIODS OF MVFR CEILINGS AND VISIBILITIES. OTHERWISE...VFR
CONDITIONS ARE EXPECTED OVER THE ARE THROUGH MUCH OF THE PERIOD...
ESPECIALLY AFTER 01Z AS HIGH PRESSURE BUILDS INTO THE REGION.

OUTLOOK 18Z THURSDAY THROUGH MONDAY...
VFR CONDITIONS ARE EXPECTED THROUGH SUNDAY MORNING AS HIGH PRESSURE
REMAINS OVER THE AREA. SHOWERS AND STORMS WILL BE POSSIBLE SUNDAY
AFTERNOON INTO MONDAY WHICH COULD RESULT IN MVFR CONDITIONS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...EVENSON
AVIATION...EVENSON
Hazardous weather outlook, Jul 13, 2:27 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
227 AM EDT WED JUL 13 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-140630-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
227 AM EDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED
ACROSS THE NORTH COUNTRY BETWEEN 3 AND 7 PM TODAY. THUNDERSTORMS
WILL LIKELY BE A BIT MORE CONCENTRATED ACROSS THE ST. LAWRENCE
VALLEY INTO THE NORTHERN ADIRONDACKS MID TO LATE THIS AFTERNOON.
STORMS ARE NOT EXPECTED TO BECOME SEVERE. CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN THREAT...WITH BRIEF GUSTY WINDS ALSO
POSSIBLE IN THE VICINITY OF ANY THUNDERSTORM ACTIVITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

BANACOS

In the hours before

Special weather statement, Jul 13, 1:47 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
147 PM EDT WED JUL 13 2011

NYZ026-027-029-030-087-131845-
NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-
SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY-
SOUTHWESTERN ST. LAWRENCE NY-
147 PM EDT WED JUL 13 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN FRANKLIN
AND ST. LAWRENCE COUNTIES...

AT 136 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
HOPKINTON TO 5 MILES NORTH OF THERESA IN SAINT LAWRENCE COUNTY NEW
YORK...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 30 MPH HAVE BEEN REPORTED WITH THESE STORMS. EXPECT
DANGEROUS LIGHTNING AND VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
ST. REGIS FALLS...SOUTH COLTON...AZURE MOUNTAIN...SANTA CLARA...
MADAWASKA...FINE...STAR LAKE...CRANBERRY LAKE...WANAKENA...TUPPER
LAKE...HORSESHOE LAKE...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY IN SAFE SHELTER AT
LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.

LAT...LON 4445 7581 4479 7520 4471 7430 4411 7437
      4404 7506 4440 7585

MUCCILLI
Special weather statement, Jul 13, 2:09 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
209 PM EDT WED JUL 13 2011

VTZ011-019-131915-
EASTERN RUTLAND VT-WESTERN RUTLAND VT-
209 PM EDT WED JUL 13 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RUTLAND COUNTY...

AT 206 PM EDT...A STRONG THUNDERSTORM WAS NEAR FAIR HAVEN IN
RUTLAND COUNTY VERMONT...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. EXPECT DANGEROUS
LIGHTNING AND VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
HYDEVILLE...CASTLETON...EAST POULTNEY...POULTNEY...LAKE ST. CATHERINE
STATE...SOUTH POULTNEY...MIDDLETOWN SPRINGS...IRA...CHIPPENHOOK...
NORTH PAWLET...TINMOUTH...WALLINGFORD...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

MOVE INDOORS IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. STAY IN SAFE SHELTER AT
LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF THUNDER.

LAT...LON 4334 7327 4356 7326 4358 7330 4360 7330
      4362 7332 4362 7336 4358 7337 4357 7341
      4361 7343 4367 7342 4375 7325 4345 7293
      4331 7325

MUCCILLI
Special weather statement, Jul 13, 2:42 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
242 PM EDT WED JUL 13 2011

NYZ028-031-035-VTZ001-005-131945-
EASTERN CLINTON NY-EASTERN ESSEX NY-GRAND ISLE VT-
WESTERN CHITTENDEN VT-WESTERN CLINTON NY-
242 PM EDT WED JUL 13 2011

...A HEAVY RAIN PRODUCING THUNDERSTORM WILL AFFECT NORTHEAST NEW
YORK AND NORTHWEST VERMONT...

AT 230 PM EDT...A THUNDERSTORM PRODUCING HEAVY DOWNPOURS WAS NEAR
PERU AND EXIT 35 ON INTERSTATE 87 IN CLINTON COUNTY NEW
YORK...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS.

LOCALIZED RAINFALL TOTALS OF 1 TO 2 INCHES ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
VALCOUR...VALCOUR ISLAND...EXIT 34 I87...AUSABLE CHASM...
KEESEVILLE...JACKSON POINT...PORT KENT...PROVIDENCE ISLAND...STAVE
ISLAND...SCHUYLER ISLAND...COLCHESTER REEF...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL
CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS.

LAT...LON 4460 7324 4443 7339 4455 7366 4470 7353

MUCCILLI
Special weather statement, Jul 13, 3:20 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
320 PM EDT WED JUL 13 2011

NYZ028-034-035-VTZ001-002-005-009-017-018-132015-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN CLINTON NY-
EASTERN ESSEX NY-GRAND ISLE VT-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-WESTERN ESSEX NY-WESTERN FRANKLIN VT-
320 PM EDT WED JUL 13 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE CHAMPLAIN VALLEY
OF NEW YORK AND VERMONT...

AT 312 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ALBURGH VERMONT TO ELIZABETHTOWN NEW YORK...MOVING SOUTHEAST AT 25
MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE
MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.

RAINFALL TOTALS OF UP TO ONE INCH ARE POSSIBLE...WITH LOCALIZED
AMOUNTS FROM 1 TO 3 INCHES IN SOUTHEASTERN CLINTON COUNTY.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EAST ALBURGH...WEST SWANTON...HOG ISLAND POINT...POTASH POINT...
MCNEIL COVE...HILL POINT...BURLINGTON...ST. ALBANS...SHELBURNE
FALLS...NORTH FAIRFAX...WEST CORNWALL...EAST MONKTON...SHOREHAM
CENTER...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL
CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS.

LAT...LON 4452 7285 4379 7328 4418 7364 4502 7340
      4502 7324

MUCCILLI
Local storm report, Jul 13, 4:01 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
401 PM EDT WED JUL 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     FLASH FLOOD      4 ESE PERU              44.56N  73.45W
07/13/2011                   CLINTON            NY   COCORAHS

            SMALL STREAM 1 MILE NORTH OF PERU OVERFLOWING

&&

EVENT NUMBER BTV1100396

LOCONTO
Special weather statement, Jul 13, 4:18 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
418 PM EDT WED JUL 13 2011

NYZ035-VTZ002-003-005>012-016>019-132115-
CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT-
EASTERN ESSEX NY-EASTERN FRANKLIN VT-EASTERN RUTLAND VT-LAMOILLE VT-
ORANGE VT-ORLEANS VT-WASHINGTON VT-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-WESTERN FRANKLIN VT-WESTERN RUTLAND VT-
WINDSOR VT-
418 PM EDT WED JUL 13 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN AND CENTRAL
VERMONT...

AT 415 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CLOVERDALE VERMONT TO WHITEHALL NEW YORK...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL CAUSE WATER TO POND ON ROADS AND IN POOR DRAINAGE AREAS. THERE
MAY BE RAPID RISES ON SMALL STREAMS AND CREEKS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SOUTH CAMBRIDGE...CAMBRIDGE JUNCTION...BUELS GORE...LINCOLN...
JOHNSON...NORTH DUXBURY...EAST JOHNSON...EAST POULTNEY...HYDE PARK...
ALPINE VILLAGE...PROCTOR...AND HOLDEN.

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

LAT...LON 4347 7325 4356 7326 4358 7330 4362 7332
      4362 7337 4356 7339 4358 7343 4364 7343
      4376 7336 4379 7336 4380 7341 4469 7296
      4464 7233 4345 7295

EVENSON

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:09 PM EDTSpecial Weather StatementBTVRutland66 min
Jul 13, 2:42 PM EDTSpecial Weather StatementBTVGrand Isle63 min
Jul 13, 3:20 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Grand Isle55 min
Jul 13, 4:18 PM EDTSpecial Weather StatementBTVAddison, Chittenden, Lamoille, Rutland, Washington57 min
Jul 13, 5:30 PM EDTSevere Thunderstorm WarningBTVOrange, Windsor60 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.